← Return to Anyone have breathlessness with changes in antirejection meds?Discussion
Anyone have breathlessness with changes in antirejection meds?Transplants | Last Active: Sep 6, 2022 | Replies (30)
Comment receiving replies
Replies to "Rosemary, I was wondering where you were. Sorry to hear you are having these issues and..."
I must say that it took me a good 2 years to find a balance with the immunosuppressants. I have found that since I have quit working I can handle the side effects much better.
3 years out my childhood asthma reactivated and that definitely causes breathing issues.
I have learned that there are times I just have to rest to keep from getting sick and healthy eating, exercise, and positive outlook gets me through.
I have found I tolerate the brand name Prograf and Myfortic much better than the generic forms.
This new journey we find ourselves on can be a productive one. It just takes patience and a continual desire to learn to listen to our body and work on what keeps us strong.
Once you are able to work on cardiovascular exercise, I would advise finding a trainer that can help you work on stamina which will be invaluable.
Hang in there and know that things will get better.
Blessings to you for a speedy recovery.
wmoser, I am happy for you! I can’t wait until I feel 100% again. Thanks for replying.
coastalgal, Thank you for your words of support and encouragement. I know exactly what you mean when you say that we have to listen to our bodies! Naps are a great thing and a necessity to keep ourselves healthy. I have learned to ‘feel’ when I am getting worn down; sometimes a few lazy days , or a nap are the best remedy. I have learned to take care of me, and I am continually learning. I appreciate your openness and positive outlook. I know things will get better, I just had an idea that maybe my meds played a part in my current breathing thing. Heart tests are all normal!! And next step is I ‘m being referred to pulmonology.
The comments above by Rosemary duplicate my history with Prograf. It is especially signify that when ever I stress, like uphill walks or lifting very heavy objects. As I’ve gotten older ( I’ve been on Prograf for 18 years) the out of breath and chest pain has increased. I am taking Prograf as a liver transplant patient. I have had a battery of tests to rule out heart and lung issues. About the only reason for shortness of breath points to the Prograf. Any suggestions on how to combat this side effect.
I have never had that problem,. Liver and Kidney TX 3.7 years ago. My antirejection meds have not changed, just reduced in dosage. Now on 1 mg prograf 2 x a day, and 250 Cellcept twice a day and 5 mg prednisone once a day.